# SDR AALA20040280

- Difficulty date: February 25, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - OVERHEAD EMERGENCY LIGHTS AT ROWS 17 THROUGH 29 INOPERATIVE.  REPLACED BATTERY PACKS FOR OVERHEAD EMERGENCY LIGHTS AT ROWS 17 THROUGH 29.  SYSTEM GROUND CHECKED NORMAL OPERATION.
